Why was I given this Levaquin drug?

by Gabriel
(Indiana)

I am 39 have played football all my life and also worked on the farm. Physical abuse to the body was normal. I have had bronchitis off and on all my life. Was hospitalized once for bronchitis as a child. Sinus and breathing issues have always plaqued me even while playing ball. I have also had surgeries to repair tendon and cartilage damage in one hand and both knees. Was told by one knee surgeon that I would be in wheel chair by 25, that has not happened.

Now lets look at the present, I am overweight and in bad health. I have been through x-rays and cat scans to find out why my lung and sinus infections get better then come back. I curently take Dulera 2x per day plus another inhaler throughout the day. I also take two pills for blood pressure Carvedilol and Hydrochlorothiazide. I also take Hydrocodone APAP up to 8 per day for chronic knee and back pain.
So now I wake up have blood discharge from ear and call doctor, my doctor is gone. I go in to see one of his collegues and get prescribed Levaquin.

After three days still have discharge from ear and pain throughout the body.

The pain is in all my joints and I will now stop the use of this drug. My pharmesist did not even warn me of the side effects and he usually is pretty quick to point out the flaws. I also might mention 10 pills were $189.99.


----



Joshua Answers:

Hi Gabriel.

Sorry to hear about all that. Welcome to the modern medical system.

I'm going to adress the Levaquin as well as the ongoing health issues.

1. What is your vitamin D level? If you don't know, find out asap.

2. Gluten intolerance. Gluten (wheat and byproducts) is an inflammatory agent. Side effects on the body (the more intolerant your system is, the worse the side effects are) are:
* Weight Gain
* Diminished Immune System
* Auto-immune disorders/symptoms
* Increased Process of Inflammation and slower healing
* Nutritional Deficiency
* Leaky Gut

See anything there that relates to you? Go off all gluten for two months and see what happens.

Spontaneous bleeding from the ear?? That can't be good.

But more importantly, did the hospital diagnose you with a BACTERIAL infection of some kind? Or did they just give you Levaquin, which is a -very- powerful anti-bacterial, and hoped it would do something beneficial?

Joint pain and muscle pain are side effects of Levaquin because Levaquin massively depletes the body of magnesium. Let's hope that's the extent of your Levaquin Side Effects.

Get thee somewhere that sells Magnesium supplements. Any thing but Magnesium Oxide. See: Magnesium for Tendonitis

Throughout the day, take as much as you can get in you. Don't take too much at once, or you'll be on the toilet a while..

It may be that enough magnesium will 'fix' the levaquin tendonitis symptoms. It just depends on what's all happening in there.

Wouldn't hurt to get The Levaquin Tendonitis Solution ebook.

Also, having a propensity for bronchitis myself, I've learned that there's a neurological connection between the lungs and the thoracic vertebrae. So over time I've learned that when I first feel it coming on, I can self adjust my thoricic vertabrae and turn a bad two week thing into a mild two day thing.

Something to investigate.

So...why were you bleeding from the ear?



----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.